Found 5 results
    Filters: Type is Journal Article and Author is Eitan Altman  [Clear All Filters]
    Silva, A., H. Tembine, E. Altman, and M. Debbah, "Optimum and equilibrium in assignment problems with congestion: mobile terminals association to base stations", IEEE Transactions on Automatic Control, vol. 58, issue 8, pp. 2018-2031, 08/2013.
    He, G., M. Debbah, and E. Altman, "A Bayesian Game-Theoretic Approach for Distributed Resource Allocation in Fading Multiple Access Channels", EURASIP Journal on Wireless Communications and Networking, vol. 2010, Article ID 391684, 10 pages, 2010.
    Silva, A., E. Altman, P. Bernhard, and M. Debbah, "Continuum Equilibria and Global Optimization for Routing in Dense Static Ad Hoc Networks", Elsevier special issue of Computer Networks on Interdisciplinary Paradigms for Networking, vol. 54, issue 6, pp. 1005-1018, April 2010.
    Lasaulce, S., M. Debbah, and E. Altman, "Methodologies for Analyzing Equilibria in Wireless Games", IEEE Signal Processing Magazine, Special Issue on Game Theory for Signal Processing and Communication, vol. 26, no. 5, pp. 51-52, September 2009.
    Bonneau, N., M. Debbah, E. Altman, and A. Hjørungnes, "Non-Atomic Games for Multi-User Systems", IEEE Journal on Selected Areas in Communications, vol. 26, issue 7, pp. 1047-1058, September 2008.